# SDR SWAA2021062492874

- Difficulty date: June 17, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT - THRESHOLD AFT CORNER CRACKED / OBTAINED NEW PAT FROM STORES SI # 7530065. LOCATED AND DRILLED NEW AFT CORNER THRESHOLD SCUFF PLATE PER SRM 51-40-05. AFT CORNER PLATE TO BE INSTALLED ON TASK CAR 753-140-00-01Y.(D70)
